Ukrainian health authorities are launching an investigation after a man died just four hours after he received his first dose of the Pfizer Covid-19 vaccine.
The 47-year-old man from the Vinnytsia region was vaccinated by a mobile team around 1:45 pm local time on Friday 2nd July.
According to officials, the man initially had no side effects, but around 5 pm he began complaining about nausea, then suddenly lost consciousness.
An ambulance was called, but resuscitation efforts failed and the man was pronounced dead an hour later.
Due to the short time frame, the death is being linked to the vaccine and cannot be considered a coincidence.
Despite this, health officials stated that others who were vaccinated from the same vial are feeling well and that the Pfizer jab is considered to be “one of the best vaccines in the world.”
The patient’s death was logged as “an adverse event after immunisation” because he died within 30 days of receiving the Covid-19 jab.
Even so, the health ministry has stated that it believed previous cases of post-vaccination deaths could not be linked to the jab.
In a statement, the health ministry said: “Vaccination for Covid-19 does not prevent the development of other disease or the death from other causes.”
In this case, however, the health ministry is reviewing the case as they do believe it is linked to the vaccine.
The Ukrainian TV channel Hromadske reported that the Vinnytsia man was the first patient in the country to have died shortly after receiving the Pfizer jab. Previously, the media have reported that four people died after they received a dose of the AstraZeneca vaccine.
This is not the first death linked with the Pfizer vaccine, as there have been countless tragedies caused by the experimental jab, which is still currently in trials.
In June, the US Food and Drug Administration (FDA) added risk of heart inflammation – known as myocarditis – to the list of “rare” adverse effects from the Pfizer and Moderna vaccines.
Injuries and deaths as a result of the Pfizer vaccine are not “rare”, as there have been cases of heart inflammation, brain hemorrhages, and paralysis. Disturbingly, this “vaccine” has caused the death of a two-year-old girl during a trial, yet it is labeled as “one of the best vaccines in the world.”
We’re not funded by the Government
to publish lies and propaganda on their
behalf like the mainstream media.
Instead we rely solely on your support, so
please support us in our efforts to bring
you honest, reliable, investigative journalism.
It’s quick and easy…
Please choose your preferred
method to show your support